# SDR CALA2024080600375

- Difficulty date: August 3, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N77542
- Make and model: Boeing 737824
- Aircraft serial: 63647
- Aircraft time: 21,849 hours, 7,849 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861FL1
- Part serial: 20203
- Condition: Faulty
- Location: Sta191.75
- Part time: 21,846 hours, 7,848 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAS DISAGREE MESSAGE SHOWS ON AIRPSEED DISPLAY CAPTAIN'S IAS DISAGREE CAME ON AT TOPOF DESCENTFL370 CHECKLIST RAN FO SIDE RELIABLE CAPT SIDE BAD.    REPLACED CAPT AOA SENSOR PER MM 34-21-05-401, OPS CK OK PER MM 34-21-05-501 AND REPLACED CAPT PITOT ADM PER MM  34-21-04-401, OPS CK OK. SWAPPED ADIRUS FOR TROUBLESHOOTING AND RETURNED TO ORIGINAL POSITION PER MM 34-21-01-401, OPS CK OK PER ADD EMP:U138154 MM34-21-00-501. PERFORMED PITOT STATIC LEAK CHECK PER MM 34-11-00-501, TEST OK.
